# SDR FDEA202412101647

- Difficulty date: October 13, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 39,325 hours, 21,923 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Part number: 321490
- Part serial: 0595
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF 71WN FOUND THE AUTONOMOUS  STANDBY UNIT FAILED OPS CHECK.   REMOVED AND REPLACED AUTONOMOUS STANDBY UNIT. OPS  CHECK GOOD.
